# SDR CALA0400511

- Difficulty date: May 26, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 7,851 hours, 1,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS WOULD NOT ILLUMINATE AT STA 841, WL 204, RBL 95 DURING TEST.  THE EMERGENCY LIGHT POWER SUPPLY BATTERY CHARGER WAS REMOVED AND REPLACED IAW MM 33-51-07.
